MathSciNet Relay Station
MathSciNet bibliographic data
MR2561234 30C55
Globevnik, Josip Analyticity of functions analytic on circles. J. Math. Anal. Appl. 360 (2009), no. 2, 363–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement